# SDR EIAA2000053

- Difficulty date: October 1, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHNL - FLT EIA 7554 - 2 FOOT BY 1 FOOT SECTION OF INNER SKIN DELAMINATED FROM THE HONEYCOMB ON INBOARD SECTION OF LT WING GEAR.  REPLACED LT WING GEAR SHOCK STRUT OUTBOARD DOOR PER MM 32-12-07.  INBOARD AND OUTBOARD GEAR DOORS ADJUSTED PER MM 32-12-00.  GEAR RETRACTION TEST PERFORMED.  (X)
